# SDR DALA2023110709189

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 89,779 hours, 41,486 cycles
- System (JASC): 2564 · Life Raft
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DISC: FLOTATION EQUIPMENT - LIFE RAFTS C/A:REF LOG 4324081 FOR CORRECTIVE ACTION LIFE RAFT OK FOR SVC MEL & PLACARDS REMOVED (LP4324082)
